| Model Number |
ATEC 0914-20MR |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user site that "the connecting part of the canister that holds the specimen was damaged.It had a substance that coated the outside of the canister." the issue was identified prior to the procedure and prior to patient use.The procedure was completed successfully using another device.No patient or user harm was reported, and no additional medical or surgical intervention was required.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.